# SDR QMLA2009072009023

- Difficulty date: July 20, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N405LL
- Make and model: Bell 407
- Aircraft serial: 53360
- Aircraft time: 5,674 hours, 11,463 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Part number: 407375015107
- Part serial: 377
- Condition: Shorted
- Location: Instrument Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: A

## Discrepancy

SMOKE EMANATED FROM INSTRUMENT PANEL AREA. NOTED CAUTION/WARNING LIGHTS ACTING ODD. ACFT RAN FINE. MADE PRECAUTIONARY LANDING.  NOTED CAUTION/WARNING BREAKER POPPED.  REMOVED GLARESHIELD AND INSPECTED AREA BEHIND PANEL. RAN AIRCRAFT UP AND NOTED 3 UNUSED SEGMENTS LIT, "FLOAT ARM","ENGINE FIRE" AND "HEATER OVERHEAT".  PULLED CAUTION/WARNING PANEL OUT AND OPENED UP COVER AND NOTED LT SIDE CIRCUITRY BURNED.  ORDERED REPLACEMENT CAUTION/WARNING PANEL.
